Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had back and chest pain. Blood test, sputumn test, ECG normal. Taken antibiotics. Nail getting blue, itchy knee

hello i am 23 year old, just before few days ago i had back and chest pain , i gone to doctor he asked me for blood test , sputumn test, ECG & X-ray , all the report were normal, then doc prescribed me some antibiotics now i dont have any chest pain but having some back pain and my nail are getting blue, and i am feeling some itching in my knee from inside... kindly suggest me....
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Hi ! Even though all your present investigations are normal, development of blue discoloration of nails demands further review of both your cardiac and pulmonary status by your treating physician. Itching in your knee could be just an incidental finding. So I would suggest you to consult your doctor again for a review.
Wishing you an early recovery. Thanks.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor